American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Alexander Yu. Solynin. A note on equilibrium points of Green's function. Proc. Amer. Math. Soc. 136 (2008) 1019-1021. MR 2361876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Håkan Hedenmalm and Serguei Shimorin. On the universal integral means spectrum of conformal mappings near the origin. Proc. Amer. Math. Soc. 135 (2007) 2249-2255. MR 2299502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ahmed Sebbar and Thérèse Falliero. Equilibrium point of Green's function for the annulus and Eisenstein series. Proc. Amer. Math. Soc. 135 (2007) 313-328. MR 2255277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael A. Dritschel and Scott McCullough. The failure of rational dilation on a triply connected domain. J. Amer. Math. Soc. 18 (2005) 873-918. MR 2163865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kehe Zhu. A sharp estimate for extremal functions. Proc. Amer. Math. Soc. 128 (2000) 2577-2583. MR 1662242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Akira Yamada. Positive differentials, theta functions and $H^2$ Hardy kernels. Proc. Amer. Math. Soc. 127 (1999) 1399-1408. MR 1476401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Saburou Saitoh. Representations of inverse functions. Proc. Amer. Math. Soc. 125 (1997) 3633-3639. MR 1423330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Miroslav Englis. Asymptotic behaviour of reproducing kernels of weighted Bergman spaces. Trans. Amer. Math. Soc. 349 (1997) 3717-3735. MR 1401769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Miroslav Engliš. Asymptotics of reproducing kernels on a plane domain . Proc. Amer. Math. Soc. 123 (1995) 3157-3160. MR 1277107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Scott McCullough and Li-Chien Shen. On the Szeg\H o\ kernel of an annulus . Proc. Amer. Math. Soc. 121 (1994) 1111-1121. MR 1189748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Saburou Saitoh. Inequalities in the most simple Sobolev space and convolutions of $L\sb 2$ functions with weights . Proc. Amer. Math. Soc. 118 (1993) 515-520. MR 1134626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] John Fay. Kernel functions, analytic torsion, and moduli spaces. Memoirs of the AMS 96 (1992) MR 1146600.
Book volume table of contents

[13] C. A. Berger, L. A. Coburn and K. H. Zhu. BMO on the Bergman spaces of the classical domains. Bull. Amer. Math. Soc. 17 (1987) 133-136. MR 888889.
Abstract, references, and article information
View Article: PDF

[14] Saburou Saitoh. A fundamental inequality in the convolution of $L\sb{2}$ functions on the half line . Proc. Amer. Math. Soc. 91 (1984) 285-286. MR 740187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Frank Beatrous and Jacob Burbea. Positive-definiteness and its applications to interpolation problems for holomorphic functions . Trans. Amer. Math. Soc. 284 (1984) 247-270. MR 742424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Karim Seddighi. Weak-star closed algebras and generalized Bergman kernels . Proc. Amer. Math. Soc. 90 (1984) 233-239. MR 727240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Saburou Saitoh. Hilbert spaces induced by Hilbert space valued functions . Proc. Amer. Math. Soc. 89 (1983) 74-78. MR 706514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Jacob Burbea. A Dirichlet norm inequality and some inequalities for reproducing kernel spaces . Proc. Amer. Math. Soc. 83 (1981) 279-285. MR 624914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] R. J. V. Jackson. On the boundary values of Riemann's mapping function . Trans. Amer. Math. Soc. 259 (1980) 281-297. MR 561837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Saburou Saitoh. The Dirichlet norm and the norm of Szeg\H o type . Trans. Amer. Math. Soc. 254 (1979) 355-364. MR 539923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Saburou Saitoh. The Bergman norm and the Szeg\H{o} norm . Trans. Amer. Math. Soc. 249 (1979) 261-279. MR 525673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Saburou Saitoh. Approximation of the Bergman norm by the norms of the direct product of two Szeg\H o spaces . Proc. Amer. Math. Soc. 75 (1979) 226-230. MR 532141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jacob Burbea. Capacities and spans on Riemann surfaces . Proc. Amer. Math. Soc. 72 (1978) 327-332. MR 507333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1